# SDR SWIA972156

- Difficulty date: December 4, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 18,122 hours, 25,542 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Condition: Failed
- Location: Mlg Indiction
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR RETRACTION WAS ATTEMPTED, THE GEAR LIGHTS INDICATED A ''RED'' A AND A ''GREEN'' A FOR THE NOSE GEAR.  GEAR HANDLE WAS PUT BACK DOWN.  INDICATION WAS ALL ''RED'' EXCEPT NOSE A RED OUT AND NOSE GREEN A ON.  GEAR LOWERED BY ELECTRICAL OVERRIDE SYSTEM.  RETURNED TO LAX. REMOVED AND REPLACED LANDING GEAR CONTROL BOX.  OPERATED 12 TIMES.  OPS CHECK GOOD.P/N ON:  120-38594-401  S/N ON:  120348  P/N OFF:  120-385594-501  S/N OFF:  120334
